# SDR SCNA20220523054

- Difficulty date: April 18, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 48,737 hours, 21,546 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  FOUND DAMAGE TO FRAME, AFT CARGO @STA 727E, STR 24L TO 25L.  RESOLUTION:  REPAIRED FRAME @STA 727E STR 24L - 25L IAW SCA ENG-53SCA-10964 REV 00 AND ATS ER 22-01693 REV IR.
